Hi I'm on Lexamil 20mg and I find I take very long to ejaculate while my sex drive is still rather high, I was wondering if there is anything I can do about this?
Hello Faust. Unfortunately, its a side effect that often happens with antidepressants. A dose adjustment might help. What happens also sometimes is the problem disappears on its own. If it doesn't disappear, you might ask your doctor to persribe another drug for you, or let things be as they are. Theres no immediate solution to be found aside from stopping the Leamil. Best regards,pledge
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2012 • 3 answers
Posted 12 Nov 2012 • 8 answers
Posted 13 Nov 2012 • 1 answer
Posted 2 Mar 2015 • 1 answer
Posted 13 days ago • 1 answer